# SDR UALA2013032101770

- Difficulty date: March 20, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,817 hours, 23,049 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 88
- Part serial: 88
- Condition: Failed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE.  REPLACED SURGE VALVE, BATTERY AND STARTER.  APU STILL HANGS AT 30 TO 40 PERCENT.  SWAPPED ECU AND BATTERY CHARGER, NO HELP.  INSTALLED OLD CHARGER AND ECU.  REPLACED APU.
